Nurofen Tablets 96s 200mg Ibuprofen anti-inflammatory pain relief


Price:
Sale price$19.89

Nurofen Tablets 96s provide effective relief from pain for up to 8 hours* based on a 2 tablet dose.

SKU: 9300711280144
Description: Nurofen Tablets 96s provide effective relief from pain for up to 8 hours* based on a 2 tablet dose.
Size: 96 Tablets
Brand: Nurofen
Category:
  • All Products,
  • Baby,
  • Infant Formula,
  • Specials
Manufacturer: Reckitt Benckiser
Ingredients: Ibuprofen 200mg Contains Sucrose.
Product Warnings: Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use: • if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems,• if you are allergic to anti-inflammatory medicines, • during the last 3 months of pregnancy
Print Mandatory Statement: Always read the label and follow the directions for use. Incorrect use could be harmful.
Important Information: Pharmacy Medicine. Do not use if foil seal under the lid is broken or missing on first opening.

You may also like